Canonical curves and quadrics of rank 4
Compositio Mathematica, Volume 43 (1981) no. 2, p. 145-179
@article{CM_1981__43_2_145_0,
     author = {Arbarello, Enrico and Harris, Joseph},
     title = {Canonical curves and quadrics of rank 4},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {2},
     year = {1981},
     pages = {145-179},
     zbl = {0494.14011},
     mrnumber = {622446},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__43_2_145_0}
}
Arbarello, Enrico; Harris, Joseph. Canonical curves and quadrics of rank 4. Compositio Mathematica, Volume 43 (1981) no. 2, pp. 145-179. http://www.numdam.org/item/CM_1981__43_2_145_0/

[1] A. Andreotti and A. Mayer: On Period Relations for Abelian Integrals on Algebraic curves. Ann. Scuola Norm. Sup. Pisa 21 (1967) 189-238. | Numdam | MR 220740 | Zbl 0222.14024

[2] G. Castelnuovo, Sulle Superficie Algebriche le cui sezioni piane sono curve iperellittiche. Rend. Palermo IV (1890) 189-202. | JFM 22.0788.01

[3] J.A. Eagon and M. Hochster: Cohen-Macaulay Rings, invariant theory, and the generic perfection of Determinantal loci, Amer. Jour. of Math. 93 (1971) p. 1020-1058. | MR 302643 | Zbl 0244.13012

[4] G. Griffiths and J. Harris: Principles of Algebraic Geometry. Wiley-Interscience, (1978). | MR 507725 | Zbl 0408.14001

[5] J. Harris: The geometric genus of projective varieties. Ann. Scu. Norm Pisa, (to appear). | Numdam | Zbl 0467.14005

[6] G. Kempf: On the geometry of a Theorem of Riemann. Ann. of Math. 98 (1973) 178-185. | MR 349687 | Zbl 0275.14023

[7] S. Kleiman, and D. Laksov: Another proof of the Existence of Special divisors. Acta Math 132 (1974) 163-176. | MR 357398 | Zbl 0286.14005

[8] K. Petri: Uber die Invariante Darstellung Algebraischer Funktionen einer Veranderlichen. Math. Ann. 88 (1922) 242-289. | JFM 49.0264.02 | MR 1512130

[9] B. Saint-Donat: Projective models of K-3 surfaces. Amer. Journ. Math. 96 (1974) 602-639. | MR 364263 | Zbl 0301.14011

[10] B. Saint-Donat: On Petri's analysis of the linear system of quadrics through a canonical curve. Math. Ann. 206 (1973) 157-175. | MR 337983 | Zbl 0315.14010

[11] Semple And Roth: Introduction to Algebraic Geometry, Oxford, 1949. | MR 34048 | Zbl 0041.27903